Alert archive / Nebraska / Tornado Warnings in 2014
Tornado Warning 24, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 14, 2014, 7:45 PM CDT for Franklin County, Kearney County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2014, 7:45 PM CDT (00:45 UTC)
- Expired
- Jun 14, 2014, 8:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
Counties Franklin County, NE, Kearney County, NE
The radar
The Grand Island radar (KUEX), 49 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 5:10 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 877 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
459
WFUS53 KGID 150045
TORGID
NEC061-099-150115-
/O.NEW.KGID.TO.W.0024.140615T0045Z-140615T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
745 PM CDT SAT JUN 14 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHWESTERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 815 PM CDT
* AT 744 PM CDT...A CONFIRMED TORNADO WAS LOCATED OVER HILDRETH...OR
18 MILES SOUTHEAST OF HOLDREGE...MOVING NORTH AT 15 MPH.
HAZARD...DAMAGING TORNADO AND QUARTER SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
MULTIPLE TORNADOES HAVE BEEN REPORTED ALONG THE SURFACE BOUNDARY
SOUTHEAST OF WILCOX AND SOUTHWEST OF HILDRETH.
* THE TORNADO WILL BE NEAR...
HILDRETH AROUND 750 PM CDT.
WILCOX AROUND 800 PM CDT.
AXTELL AROUND 815 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4022 9894 4023 9917 4050 9917 4050 9886
TIME...MOT...LOC 0044Z 182DEG 11KT 4032 9906
TORNADO...OBSERVED
HAIL...1.00IN
$$
EWALD1 follow-up statement
359
WWUS53 KGID 150107
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
807 PM CDT SAT JUN 14 2014
NEC061-099-150117-
/O.EXP.KGID.TO.W.0024.000000T0000Z-140615T0115Z/
KEARNEY NE-FRANKLIN NE-
807 PM CDT SAT JUN 14 2014
...THE TORNADO WARNING FOR SOUTHWESTERN KEARNEY AND NORTHWESTERN
FRANKLIN COUNTIES WILL EXPIRE AT 815 PM CDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR NORTH CENTRAL KANSAS AND SOUTHEAST NEBRASKA.
LAT...LON 4022 9894 4023 9917 4050 9917 4050 9886
TIME...MOT...LOC 0105Z 182DEG 11KT 4032 9906
$$
EWALDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 14, 6:17 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 14, 6:17 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
617 PM CDT SAT JUN 14 2014
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 146 PM CDT SAT JUN 14 2014
...MODERATE RISK FOR SEVERE TSTMS CONTS AS WE MONITOR RADAR AND
SATELLITE TRENDS...
WE MAY UPDATE THIS AFD WITH ADDITIONAL MESOSCALE DETAILS WHEN
CONVECTIVE INITIATION LOOKS IMMINENT.
BE WEATHER-AWARE THIS AFTERNOON AND EVENING. HAVE A WAY TO OBTAIN
URGENT WX INFO...TV/RADIO/COMPUTER/PHONE/TABLETS ETC. HAVE A
STURDY PLACE TO SHELTER IF THREATENING WX APPROACHES.
ALOFT: THE POTENT SHORTWAVE TROF MOVING THRU THE INTERMOUNTAIN W
WILL BECOME NEGATIVELY TILTED AND SWING THRU THE CNTRL PLAINS
TONIGHT. LOW AMPLITUDE ZONAL FLOW WILL BE ESTABLISHED IN ITS WAKE
TOMORROW.
SURFACE: A COOL FRONT SNAKED FROM THE NRN PLAINS S TO LOW PRES
OVER S-CNTRL NEB...THEN WSW ACROSS KS INTO CO. THIS FRONTAL SYSTEM
AND LOW WILL PROVIDE THE MESOSCALE FORCING TO INITIATE TSTMS LATE
THIS AFTERNOON-EVE. THIS FRONT WILL ADVANCE ACROSS THE FCST AREA
TONIGHT. A SMALL HIGH PRES CENTER WILL OVERTAKE THE AREA TOMORROW.
THE SHORT-TERM FCST ORDINARILY ISSUED BETWEEN 3-4 PM IS NOW OUT.
THIS AFTERNOON: WE CONT TO MONITOR FOR SVR TSTM DEVELOPMENT.
PLEASE FOLLOW ALL STATEMENTS/WATCHES/WARNINGS FROM THIS
OFFICE...AS WELL AS ANY MESO DISCUSSIONS FROM THE SPC.
SKYWARN: BE PREPARED FOR INITIAL ACTIVATION BETWEEN 3-6 PM.
OUR CURRENT EXPECTATION IS FOR INITIAL ISOLATED DEVELOPMENT RIGHT
ACROSS S-CNTRL NEB. THAT ACTIVITY SHOULD INCREASE AND FORM LINE
SEGMENTS AND CLUSTERS. THEN WE WATCH OUT TO THE W WHERE AN MCS IS
EXPECTED TO FORM AND TRACK ACROSS PART OF THE FCST AREA.
TONIGHT: TSTMS LIKELY ALTHOUGH NOT EVERY LOCATION WILL SEE THEM.
TSTMS SHOULD BE DONE BY 2 AM.
CLOUD COVER BEHIND THE TSTMS IS LOW CONFIDENCE. FREQUENTLY LOW
STRATUS DEVELOPS...BUT CURRENT MOS AND VERTICAL CROSS SECTIONS
DONT HAVE IT.
SUN: AS LONG AS WE DONT START THE DAY WITH STRATUS...A VERY NICE
DAY WITH LIGHT WINDS...SUNSHINE AND NEAR NORMAL TEMPS.
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 235 PM CDT SAT JUN 14 2014
INTERMITTENT CHANCES
FOR THUNDERSTORMS WILL BE THE PRIMARY CONCERN IN THE LONG TERM.
BY SUNDAY EVENING THE PROGGED UPPER AIR PATTERN SHOULD SHOW A
SHORT WAVE RIDGE OVER THE EASTERN CONUS WITH BROAD LOW PRESSURE
OVER CENTRAL AND WESTERN CANADA. THE LOW PRESSURE OVER THE
VANCOUVER REGION IS EXPECTED TO DIG SOUTHWARD INTO THE U.S. AND
AMPLIFY. THIS WILL PLACE OUR AREA IN SOUTHWEST FLOW FOR THE EARLY
AND MIDDLE PART OF THE WORKWEEK WITH VARIOUS SHORTWAVE TROUGHS
ROTATING THROUGH AND GIVING US A CHANCE FOR PRECIPITATION. BY LATE
THURSDAY OR FRIDAY THE MAIN TROUGH OR LOW PRESSURE SHOULD PUSH
EAST ACROSS THE PLAINS.
STILL LOOKS LIKE SUNDAY NIGHT SHOULD BE DRY ALTHOUGH THERE IS A
SMALL CHANCE FOR LATE NIGHT PRECIPITATION AS THE FIRST SHORT WAVE
APPROACHES FROM THE SOUTHWEST. 12Z NAM REALLY BLOWS UP SOME QPF
OVER THE AREA VERY EARLY ON MONDAY BUT SUSPECT CONVECTIVE FEEDBACK
ISSUES AS IT APPEARS TO OVERDEVELOP THE VORTICITY BETWEEN 06 AND
12Z. DEPENDING ON THE TIMING OF THIS WAVE...THE BETTER CHANCES FOR
TSTMS SHOULD BE MONDAY AFTERNOON/EVENING. AT THAT TIME...SURFACE
LOW PRESSURE WILL BE OVER WESTERN NEB...OR IN THE VICINITY...WITH
A WARM FRONT EXTENDING EASTWARD ACROSS NORTHERN NEB. IF THIS
POSITIONING PANS OUT...THIS WOULD PLACE THE HIGHER RISK FOR TSTMS
IN THE NORTHEAST THIRD OF THE CWA. INSTABILITY AND SHEAR
PARAMETERS DO LOOK HIGH ENOUGH FOR POSSIBLE SEVERE WEATHER.
TUESDAY INTO WEDNESDAY DAYTIME DO NOT LOOK QUITE AS ACTIVE BUT
THEN TSTM CHANCES PICK UP AGAIN WED NIGHT INTO THURSDAY AS THE
MAIN WAVE APPROACHES AND DRAGS ANOTHER COLD FRONT TROUGH THE
REGION. FOR THE END OF THE PERIOD...FRIDAY AND SATURDAY...QUIET
WEATHER SHOULD ONCE AGAIN PREVAIL WITH MID LEVEL RIDGING WORKING
IN.
AS FAR AS HIGH TEMPERATURES GO...THE AREA SHOULD BE A LITTLE
ABOVE SEASONAL LEVELS...82-86...FROM MONDAY TO WEDNESDAY AS WE
REMAIN IN THE WARM SECTOR WITH THE FRONTAL BOUNDARY IN THE NORTH.
UPPER 80S TO LOWER 90S SHOULD BE THE RANGE UNTIL THURSDAY WHEN
TEMPS COOL BACK TO NEAR SEASONAL WITH THE FRONTAL PASSAGE.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 616 PM CDT SAT JUN 14 2014
THUNDERSTORMS ARE DEVELOPING ALONG THE COLD FRONT AS IT APPROACHES
KGRI TERMINAL. THERE COULD BE A THUNDERSTORM AT THE TERMINAL IN
THE NEXT HOUR OR SO. AFTER THE FRONT MOVES THROUGH WINDS WILL TURN
TO THE NORTH OR NORTHWEST AND INCREASE FOR A WHILE.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ064-076-077-086-
087.
KS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ007-017>019.
&&
SHORT TERM...HALBLAUB
LONG TERM...EWALD 235P
AVIATION...JCBHazardous weather outlook, Jun 14, 2:47 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 247 PM CDT SAT JUN 14 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 152000- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 247 PM CDT SAT JUN 14 2014 ...SEVERE THUNDERSTORMS LIKELY FOR PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON INTO TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. CONDITIONS WILL REMAIN WINDY SOUTHEAST OF A LINE FROM YORK AND NELSON NEBRASKA...TO STOCKTON KANSAS...UNTIL 7 PM. SUSTAINED WINDS AROUND 30 MPH WITH OCCASIONAL GUSTS UP TO 45 MPH WERE OCCURRING. PLEASE SEE THE ON- GOING WIND ADVISORY MESSAGE FOR DETAILS. ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF THE OUTLOOK AREA LATE THIS AFTERNOON AND THIS EVENING. THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS THE MAJORITY OF THE OUTLOOK AREA. THESE INITIAL STORMS WILL BE CAPABLE OF PRODUCING HAIL OF AT LEAST 2 INCHES IN DIAMETER...AND POSSIBLY A BRIEF TORNADO. A LULL MAY OCCUR IN SOME AREAS THIS EVENING...WHILE OTHER AREAS MAY NOT SEE THUNDERSTORMS DEVELOP UNTIL MID-LATE EVENING. A SQUALL LINE IS EXPECTED TO DEVELOP OVER EASTERN COLORADO. THIS LINE OF STORMS MAY AFFECT PORTIONS OF THE OUTLOOK AREA LATER THIS EVENING...WITH THE MAIN THREAT DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH AND POSSIBLY HAIL TO AROUND 1 INCH IN DIAMETER. LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES COULD ALSO OCCUR IN SOME LOCATIONS...RESULTING IN MINOR FLOODING OF FIELDS...DITCHES AND RURAL ROADS. IN ADDITION ...MINOR FLOODING WILL CONTINUE ALONG THE PLATTE RIVER...UPSTREAM OF COZAD. A FLOOD WARNING REMAINS IN EFFECT FOR THIS AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND MONDAY NIGHT. A FEW OF THESE COULD BE SEVERE...MAINLY NORTHEAST OF THE TRI CITIES. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT... WITH A BETTER CHANCE WEDNESDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...DISPATCHERS...AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS LATE THIS AFTERNOON AND EVENING. ACTIVATION IS EXPECTED INITIALLY IN THE 4 TO 6 PM TIME FRAME...AND WILL BE NEEDED THROUGHOUT THE EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HALBLAUB/EWALD
In the hours before
Local storm report, Jun 14, 7:09 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
709 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL GRAND ISLAND 40.92N 98.37W
06/14/2014 E1.50 INCH HALL NE AMATEUR RADIO
HAIL JUST ENDED.
&&
HALBLAUBLocal storm report, Jun 14, 7:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
712 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL GRAND ISLAND 40.92N 98.37W
06/14/2014 E1.00 INCH HALL NE NWS EMPLOYEE
&&
JCBLocal storm report, Jun 14, 7:13 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
713 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL 12 N CENTRAL CITY 41.29N 98.00W
06/14/2014 E1.00 INCH MERRICK NE PUBLIC
REPORT RECEIVED VIA WEB ENTRY.
&&
HALBLAUBLocal storm report, Jun 14, 7:16 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
716 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 2 W GRAND ISLAND 40.92N 98.40W
06/14/2014 E1.75 INCH HALL NE AMATEUR RADIO
&&
HALBLAUBLocal storm report, Jun 14, 7:25 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
725 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 5 SE FULLERTON 41.31N 97.90W
06/14/2014 M1.75 INCH NANCE NE STORM CHASER
REPORT RECEIVED VIA WEB ENTRY.
&&
HALBLAUBLocal storm report, Jun 14, 7:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
742 PM CDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL 4 S FULLERTON 41.31N 97.97W
06/14/2014 E2.75 INCH NANCE NE EMERGENCY MNGR
1929L AND 1934L REPORTS OF BASEBALL SIZED HAIL ALONG THE
MERRICK AND NANCE COUNTY LINE SOUTH OF FULLERTON.
&&
PBEDAThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:00 PM CDT | Special Weather Statement | GID | Nance | 30 min |
| Jun 14, 7:04 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick | 41 min |
| Jun 14, 7:07 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 38 min |
| Jun 14, 7:14 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance | 31 min |
| Jun 14, 7:24 PM CDT | Tornado Warning | GID | Merrick, Nance | 21 min |
| Jun 14, 7:27 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 48 min |
| Jun 14, 7:39 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 51 min |
| Jun 14, 7:43 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 32 min |
| Jun 14, 8:05 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 25 min |
| Jun 14, 8:11 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 49 min |
| Jun 14, 8:19 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 26 min |
| Jun 14, 8:29 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 31 min |
| Jun 14, 8:45 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney | 45 min |
| Jun 14, 8:50 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Kearney | 40 min |
| Jun 14, 8:53 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Kearney, Webster | 37 min |
| Jun 14, 9:10 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Howard, Sherman | 50 min |
| Jun 14, 9:11 PM CDT | Special Weather Statement | GID | Furnas | 34 min |
| Jun 14, 9:12 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Nance | 33 min |
| Jun 14, 9:16 PM CDT | Special Weather Statement | GID | Hamilton, Merrick | 29 min |
| Jun 14, 9:24 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 51 min |
| Jun 14, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton | 30 min |
| Jun 14, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 30 min |
| Jun 14, 9:33 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Harlan, Kearney, Webster | 42 min |
| Jun 14, 9:39 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 51 min |
| Jun 14, 9:44 PM CDT | Special Weather Statement | GID | Gosper | 31 min |
| Jun 14, 9:49 PM CDT | Tornado Warning | GID | Adams, Clay, Hall, Hamilton | 26 min |
| Jun 14, 9:57 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 48 min |
| Jun 14, 10:01 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton, Merrick | 29 min |
| Jun 14, 10:02 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Polk, York | 43 min |
| Jun 14, 10:03 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 42 min |
| Jun 14, 10:06 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 39 min |
| Jun 14, 10:12 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Furnas, Harlan, Kearney, Phelps | 48 min |
| Jun 14, 10:14 PM CDT | Tornado Warning | GID | Hamilton | 31 min |
| Jun 14, 10:16 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 29 min |
| Jun 14, 10:29 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Howard, Sherman | 31 min |
| Jun 14, 10:32 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick | 43 min |
| Jun 14, 10:39 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Furnas, Gosper, Harlan, Kearney and 2 more | 51 min |
| Jun 14, 10:46 PM CDT | Tornado Warning | GID | Hamilton, Merrick, York | 29 min |
| Jun 14, 11:00 PM CDT | Tornado Warning | GID | Kearney | 30 min |
| Jun 14, 11:13 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Franklin, Kearney, Nuckolls, Webster | 47 min |
| Jun 14, 11:18 PM CDT | Areal Flood Advisory | GID | Adams, Hall | 3 hr |
| Jun 14, 11:18 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Hall, Hamilton, Howard, Merrick, Nance and 1 more | 27 min |
| Jun 14, 11:51 PM CDT | Special Weather Statement | GID | Hamilton, Merrick, Nance, Polk, York | 39 min |
| Jun 14, 11:52 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Nuckolls, Thayer, Webster | 38 min |
| Jun 15, 12:05 AM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Polk, York | 25 min |
| Jun 15, 12:26 AM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, Merrick, Nuckolls, Polk and 2 more | 49 min |
| Jun 15, 1:48 AM CDT | Areal Flood Advisory | GID | Nance | 10 hr |
| Jun 15, 3:04 PM CDT | Areal Flood Warning | GID | Dawson | 24 hr |
Nearby
Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.